IV Steroids...round 2

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sandy C.
Regular Member


Date Joined Feb 2006
Total Posts : 129
   Posted 11/12/2006 11:07 AM (GMT -7)   
Okay day two on these things. Right now I am hooked up, but so far so good. IV kinda hurts today while infusing, but I suppose that is from being outside looking at the flowers for the last thirty minutes... I think the fluids are a bit icy now lol which can cause the acky pain. IV is still good...which is very good because I am a hard poke. It only took the nurse two tries yesturday =) Normally it takes at least three tries.
 
I am chewing gum too to help with the bitter taste this med leaves in my mouth and I am planning on NOT leaving my home today or this chair as much as possible! Although, I am having family lunch/dinner at my house today so I am going to have a house full... But my husband is taking care of everything and this morning I have my two brothers and one of their girlfriends here helping with everything too. (SO much testosterone lol, especially when my grown nephew and one of my husbands friends get here hehe).
 
I tried to get the IV in my left hand (I am right handed) but it is in my right hand. A little quirk about it being there is, well, that is my dominant hand... Makes going to the restroom interesting...
 
I know I overdid it yesturday, and I hope to not do that today. Sundays are a big deal in my family where we all get together and eat and socialize. Normally it is done at my mom's house in the next town over (long drive) so I am thinking having it at my house would be less stressful, especially since I think it is nice when they come over here anytime. 
 
I will keep everyone posted on how today goes. Thank you all again for your support, it makes everything a little easier to handle.  
Sandy C.
Diagnosed with Multiple Sclerosis September 2003 currently taking Aricept 10mg PO QD, Welbutrin XL 300mg PO QD, and Provigil 200mg PO BID.


mesea
Regular Member


Date Joined Nov 2006
Total Posts : 162
   Posted 11/12/2006 11:52 AM (GMT -7)   
I'm a hard stick too. When I had it we were praying everyday that the iv would hold up. I made it all five days. Thank God. I didn't have the prednisine taper either. Actually, the dr never even mentioned it so I guess it wasn't dangerous for me either. I was just dx'ed in Sept of this Yr so I don't know much about any of the treatments besides just the four biggies.

U'r right it is nice to have family over. Especially since it sounds like you have a lot of help. Just stay in ur chair and supervise lol. Have a good Day. Bye!

Sheila

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 11/12/2006 1:06 PM (GMT -7)   
Hey Sandy!!

WOO HOOO!!! Day two and u'r almost done!! Sounds like u have a great day ahead of u (maybe behind u now!) and i hope u all enjoy being together. We used to do the same...have big Sunday dinners every week, but that's gone by the side in recent years. It's very nice to be together and i hope u'r feeling well and enjoying it all. Take care and rest urself today...they make the chairs into recliners for a reason...RECLINE and REST!!!

rhonda

Sandy C.
Regular Member


Date Joined Feb 2006
Total Posts : 129
   Posted 11/12/2006 9:37 PM (GMT -7)   
Well, today was a good day till about now! Did a lot from a seated position, and went out with my hubby for about an hour to my bros, when we got home I was so tired, I collapsed... on the driveway, outside the car. It was so hard to get up. i don't knwo what is wrong with me. I felt so much better then this before I started the steroids
Sandy C.
Diagnosed with Multiple Sclerosis September 2003 currently taking Aricept 10mg PO QD, Welbutrin XL 300mg PO QD, and Provigil 200mg PO BID.


mesea
Regular Member


Date Joined Nov 2006
Total Posts : 162
   Posted 11/13/2006 7:32 AM (GMT -7)   
don't worry I felt kind of bad when I was on the steroids too.  They had told me that the steroids would give me lots of energy during the day.  and possibly give me insomnia.  I already don't sleep to good at night.  They didn't give me energy after that one day.  As a matter of fact it seemed like I felt worse than ever.  I don't know if my low blood count was because of the steroids or not but the day after they were finished felt a little bad.  The next day I was dizzy all day.  The next day I went in the hospital.  They couldn't find were the blood was going but my h &h was falling.  My dr said it would not have been because of the solu-medrol butit did happen right afterwads so maybe you should ask the dr about having a cbc just a suggestion from someone who doesn't know much about all this.  Hope you have a great day and start to feel better soon.
 
Sheila

Sandy C.
Regular Member


Date Joined Feb 2006
Total Posts : 129
   Posted 11/13/2006 8:10 PM (GMT -7)   
TY sheila-

today is now day three and I feel like poop. I started feeling bad very soon after I woke up. I got a CBC about 4 days ago but haven't checkd on the results. I can't think straight. I hope I feel better tommarrow.
Sandy C.
Diagnosed with Multiple Sclerosis September 2003 currently taking Aricept 10mg PO QD, Welbutrin XL 300mg PO QD, and Provigil 200mg PO BID.


mesea
Regular Member


Date Joined Nov 2006
Total Posts : 162
   Posted 11/14/2006 6:27 PM (GMT -7)   
Make sure you talk to your dr. because something may be going on besides just having the steriods. I was told that the steriods were supposed to make me feel better. Maybe they meant after they are over anyway I hope you feel better soon. I hope this makes sense today hasn't been to good for me either
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 3:42 AM (GMT -7)
There are a total of 2,904,305 posts in 318,744 threads.
View Active Threads


Who's Online
This forum has 158131 registered members. Please welcome our newest member, suzen.
246 Guest(s), 6 Registered Member(s) are currently online.  Details
clo2014, LymeSick 🌟, Luna1969, magoo2, TanyainJoburg, Szabo246